MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM LONG - PEDICLE SCREW Ø6X45 CANN

MEDACTA INTERNATIONAL SA M.U.S.T. PEDICLE SCREW SYSTEM; MUST LT 15MM LONG - PEDICLE SCREW Ø6X45 CANN
Model Number 03.59.025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 july 2025.Must lt 03.59.025 must lt 15mm long - pedicle screw ø6x45 cann lot 2323299: (b)(4) items manufactured and released on 23-may-2023.Expiration date: 26-april-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional components involved: batch review performed on 07 july 2025 must lt 03.59.025 must lt 15mm long - pedicle screw ø6x45 cann (k203482) lot 2324236 x2 : (b)(4) items manufactured and released on 29-aug-2023.Expiration date: 14-aug-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review (2 devices involved in this complaint).Batch review performed on 07 july 2025 must lt 03.59.035 must lt 15mm long - pedicle screw ø7x45 cann (k203482) lot 2326318 x2 : (b)(4) items manufactured and released on 21-sept-2023.Expiration date: 28-aug-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review (2 devices involved in this complaint).Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 1 year and 2 months from the primary surgery, the patient came in reporting back pain.Surgeon removed two right-side screws and added bone graft.Surgery was completed successfully.

Brand Name
M.U.S.T. PEDICLE SCREW SYSTEM
Common Device Name
MUST LT 15MM LONG - PEDICLE SCREW Ø6X45 CANN
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22518024
Report Number3005180920-2025-00681
Device Sequence Number9231873
Product Code KWQ
UDI-Device Identifier07630971279162
UDI-Public07630971279162
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K203482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2023
Device Model Number03.59.025
Device Lot Number2323299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown